Fractal sequences derived from the self-similar extensions of the sierpinski gasket

Akhlesh Lakhtakia, Russell Messier, Vijay K. Varadan, Vasundara V. Varadan

Research output: Contribution to journalComment/debate

4 Scopus citations

Abstract

The well known Sierpinski gasket has been generalised by us into the generalised Pascal-Sierpinski gaskets (GPSG) of orders (K, L), where both K and L are ≥ 2. It has been shown here that families of self-similar sequences can be derived from these extensions of the Sierpinski gasket when K =2 and L is a prime number.

Original languageEnglish (US)
Pages (from-to)1925-1928
Number of pages4
JournalJournal of Physics A: Mathematical and General
Volume21
Issue number8
DOIs
Publication statusPublished - Apr 21 1988

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Mathematical Physics
  • Statistical and Nonlinear Physics

Cite this